# SDR MALA060494

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 14,944 hours, 14,169 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: HE832731
- Part serial: 1322TW
- Condition: Malfunctioned
- Location: Hyd Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO DTW FOLLOWING ILLUMINATION OF THE YELLOW HYDRAULIC TEMP WARNING LIGHT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED YELLOW TEMPERATURE SWITCH, PN HE83273-1, SN 1322TW, IAW 29-33-11.
